MAUDE Adverse Event Report: STRAUB MEDICAL AG ASPIREX; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ASPIREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80325
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the catheter allegedly was kinked.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was returned for evaluation and a catheter was physically investigated.During physical investigation a catheter was received with a kinked tube at 12.5 cm from the tip of the catheter.Aspiration test was performed and slightly lower than nominal aspiration level was achieved.Therefore, the material deformation due to compressive stress of the catheter was observed.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ASPIREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21261470
Report Number3008439199-2025-00003
Device Sequence Number9468407
Product Code DQX
UDI-Device Identifier07640142811329
UDI-Public(01)07640142811329(17)260524(10)231169
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Catalogue Number80325
Device Lot Number231169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient RaceWhite